Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 18, Number 85

All articles in this issue are freely accessible.

On certain finite difference schemes for hyperbolic systems
John Gary.
Math. Comp. 18 (1964), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158553
Bounds on the truncation error by finite differences for the Goursat problem
A. K. Aziz and B. E. Hubbard.
Math. Comp. 18 (1964), 19-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160337
On the round-off error in the method of successive over-relaxation
M. Stuart Lynn.
Math. Comp. 18 (1964), 36-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162364
Implicit Runge-Kutta processes
J. C. Butcher.
Math. Comp. 18 (1964), 50-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159424
Error analysis of Miller’s recurrence algorithm
F. W. J. Olver.
Math. Comp. 18 (1964), 65-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169406
The second-order term in the asymptotic expansion of $B(x)$
Daniel Shanks.
Math. Comp. 18 (1964), 75-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159174
On the factors of certain Mersenne numbers. II
John Brillhart.
Math. Comp. 18 (1964), 87-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159776
Three new Mersenne primes and a statistical theory
Donald B. Gillies.
Math. Comp. 18 (1964), 93-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159774
Asymptotic computation of the repeated integrals of the error function complement
W. R. Wilcox.
Math. Comp. 18 (1964), 98-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158101
An approximation to the integral of the circular Gaussian distribution over an offset ellipse
J. H. Cadwell.
Math. Comp. 18 (1964), 106-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158535
A finite difference exponential approximation method
J. W. Layman.
Math. Comp. 18 (1964), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158530
A new algorithm for diagonalizing a real symmetric matrix
C. Donald LaBudde.
Math. Comp. 18 (1964), 118-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160319
The calculation of certain Bessel functions
D. B. Hunter.
Math. Comp. 18 (1964), 123-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158104
Tables of zeros of cross product Bessel functions \[J’_{p}(𝜉) Y’_{p}(k𝜉) - J’_{p}(k𝜉) Y’_{p}(𝜉) = 0.\]
Helmut F. Bauer.
Math. Comp. 18 (1964), 128-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158105
On convergence criteria for the method of successive over-relaxation
C. G. Broyden.
Math. Comp. 18 (1964), 136-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158527
On inverses of finite segments of the generalized Hilbert matrix
Jean-L. Lavoie.
Math. Comp. 18 (1964), 141-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159832
The ideal Waring theorem for exponents $401-200,000$
Rosemarie M. Stemmler.
Math. Comp. 18 (1964), 144-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159803
Fermat numbers and Mersenne numbers
J. L. Selfridge and Alexander Hurwitz.
Math. Comp. 18 (1964), 146-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159775
Lucas’ test for Mersenne numbers, $6000<p<7000$
Sidney Kravitz and Murray Berg.
Math. Comp. 18 (1964), 148-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157924
Note on the congruence $a^{p-1}=1$ $(mod$ $p^{2})$
Hans Riesel.
Math. Comp. 18 (1964), 149-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157928
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 151-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 18 (1964), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note
Math. Comp. 18 (1964), 178-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions